MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT

Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Catalog Number MDS1001
Medical Device Problem Codes Unable to Obtain Readings (1516); High Readings (2459); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the cuff the reading will be really high then er2 will show right after then she will try again it and it'll show a very low reading then er2 error will show again.This has been happening on a regular basis at one point it showed err and wouldn't read.
 
Additional Manufacturer Narrative
Per the customer they are receiving error messages and higher reading on their blood pressure monitor; the error message issue was resolved after replacing batteries, and the elevated readings are approximately 15-20 points higher than when they have a healthcare provider take theirs.Per the customer they have not required medical intervention or incurred a serious injury related to the device.We received 1 ea medline automatic digital blood pressure monitor; upon visual inspection there were no noticeable defects or cosmetic damage, and functional testing was performed by placing 4 new aa batteries and simulating blood pressure at 120/80 @ 80bpm and 150/100 @ 80bpm, with values noted of 122/82 @ 78bpm and 154/101 @ 81bpm, which are within acceptable ranges.The complaint was not confirmed, the cause code is unconfirmed defect, not confirmed with received sample, and based on the review of the details provided for the complaint investigation, medline is unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50934034
Report Number1417592-2026-53303
Device Sequence Number10739648
Product Code DXN
UDI-Device Identifier00888277629656
UDI-Public00888277629656
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS1001
Device Lot NumberL230480005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown